# SDR DKAA98011

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227R
- Make and model: Amd FALCON
- Aircraft serial: 227
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gear Door Lock
- Part number: VTS443
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED UNDER PART 91 FOR YIP.  CREW SELECTED GEAR UP AND NOTED LEFT GEAR DOOR UNLOCKED LIGHT STAYED ILLUMINATED.  CREW CYCLED GEAR, LEFT GEAR DOOR UNLOCKED LIGHT STAYED ON.  CREW RESTRICTED AIRCRAFT SPPED TO VLO PER CHECKLIST.  UPON ARRIVAL AT YIP, MAINTENANCE FOUND LEFT GEAR DOOR (P/N MY20-293-10-F1) HAD DEPARTED AIRCRAFT DUE TO FRACTURES AT FORWARD HINGE ARM (P/N MY20293-10811-5) AND AFT HINGE ARM (P/N MY20293-10821).  FORWARD GEAR DOOR LOCK WAS SENT TO VENDOR FOR EVALUATION TO DETERMINE IF INTERNAL MICROSWITCH SEQUENCING PROBLEM WAS PRESENT.  (M)
